MathSciNet Relay Station
MathSciNet bibliographic data
MR348736 (50 #1233) 55D15
Feder, S.; Gitler, S. Stunted projective spaces and the $J$-order of the Hopf bundle. Bull. Amer. Math. Soc. 80 (1974), 748–749.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement